Folbic And Stomach Problems

2 Replies Updated



Conversation Starter

Martha Says:


Can taking Folbic daily cause stomach problems. I have had pain bloating and gas since starting this med. about 2weeks after taking this I started having problems.


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Martha! How are you?

Yes, with these potent multivitamins, the FDA does list them as potentially causing such side effects, in some people that take them. You may also experience nausea and constipation.

How long will you be taking it?

REPLYSHAREREPORT
Was this helpful?      0  
2
Martha Says:

Not sure, I have west Nile so my neurologist put me on folbic in February. I will see her in November and in the mean time she said I needed the folbic and she didn't think this would hurt my stomach. It has gotten some better since my gi Doctor is giving me carafate and if xifaxim.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Accutane and Stomach Problems
I am 19 years old and was on accutane for 6 months last year, and now am facing some stomach issues. About 2 months afte... 1 reply
Metoprolol And Stomach Problems
I been on metoprolol for 2 months and at the beginning I experience severe constipation and now I have loose stools and ... 2 replies
Stomach problems
I inserted the Estring and within two hours had diarrhea and cramping, then chills. I kept it in for six more hours but ... 1 reply
Stomach problems caused by Metformin
To all that are suffering from diarrhea from taking 2000!mg of Metformin someone posted taking Metamucil every morning t... 1 reply
Stomache problems almost a year in?
Hi my names Justin ive been taking subutex as prescribed twice a day for close to a year..about 4 days ago i took 2 pain... 1 reply
Bendictin, stomach problems
I was prescribed Bendictin while pregnant with my 2 oldest children. My daughter, who is now 35, has suffered with stoma... 1 reply
Zevit capsules for stomach problems
I am suffering from bad stomach symptoms... I tried many things but my stomach is still causing problems... I went to me...
candid cream problems
i have constant groin itching since 3 to 4 months . after applying candid b for 3weeks i got red rashes which are badly ... 3 replies
sinus problems and coughing due to blood pressure medications
Cannot tolerate ACE inhibitors (24 hrs of coughing) nor calcium channel blockers (little help; leg swelling). On Benicar... 3 replies
methadone and problems with teeth
I have been on methadone for 7 years now. Up until I started taking it I had perfect teeth, never even a cavity, and rar... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 July 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA